American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14D99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Chad Schoen. The geometric genus of a desingularized fiber product of elliptic surfaces. Proc. Amer. Math. Soc. 141 (2013) 745-752.
Abstract, references, and article information   
View Article: PDF

[2] María-Cruz Fernández-Fernández and Uli Walther. Restriction of hypergeometric $\mathscr{D}$-modules with respect to coordinate subspaces. Proc. Amer. Math. Soc. 139 (2011) 3175-3180. MR 2811272.
Abstract, references, and article information   
View Article: PDF

[3] Andy R. Magid. The Picard sequences of a fibration . Proc. Amer. Math. Soc. 53 (1975) 37-40. MR 0382275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia